# SDR SWAA2022070725296

- Difficulty date: July 3, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8753Q
- Make and model: Boeing 737-8
- Aircraft serial: 67205
- Aircraft time: 721 hours, 350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF THE RIGHT WING SIDE LIGHT EMERGENCY LIGHT INOP / [01] RELAMPED ?SIDE LIGHT? AFT OF THE RIGHT WING PER AMM 33-51-04. OPS CHECK GOOD.
